MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22949
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on 08/12/2017, that on (b)(6) 2017, the patient reported no readings on the receiver for more than 3 hours.No medical intervention was reported.Additional event or patient information is not available.The device has been received for evaluation.A follow-up report will be submitted once the evaluation is complete.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2017, that on (b)(6) 2017, the patient reported no readings on the receiver for more than 3 hours.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Upon further review, it was determined that the receiver is a non-commercial product line that was not in commercial distribution during the time of event; therefore making this a non-reportable event.Please disregard the complaint reported in mfr# 3004753838-2017-65380.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6841907
Report Number3004753838-2017-65380
Device Sequence Number16346257
Product Code PQF
UDI-Device Identifier00386270000231
UDI-Public00386270000231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22949
Device Catalogue NumberSTK-SD-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2017
Supplement Date Received by Manufacturer09/18/2017
10/18/2017
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date10/12/2017
10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1